# SDR 2016FA0000408

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: General aviation
- Aircraft: N716MW
- Make and model: Cessna 172R
- Aircraft serial: 17280871
- Aircraft time: 4,090 hours
- Engine: Lyc IO360L2A
- Engine time: 1,548 hours
- Propeller: Mcauly 1C235LFA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AL36906WA1
- Part serial: 366WH1315728
- Condition: Separated
- Location: Nr 1 Engine
- Part time: 1,548 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS IN THE PATTERN.  LOUD BANG FOLLOWED BY SEVERE VIBRATION AND REDUCED POWER.  EMERGENCY DECLARED SUCCESSFUL LANDING ACCOMPLISHED.   INSPECTED FOUND THAT THE NR 1 CYLINDER TOP HAD SEPARATED AT THE TOP OF THE STEEL SLEEVE.  TROUBLESHOOTING AND REPAIR IS ON GOING
